# SDR SWAA2019040231256

- Difficulty date: March 25, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 40,130 hours, 20,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 8100022608
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY LOWERED CEILING EMERGENCY EXIT LIGHT HOUSING BROKEN.  R&R LIGHT HOUSING IAW AMM.
